# SDR CA150327005

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE PANELS IN ACFT WERE FOUND CORRODED.  CORROSION REMOVED, SOME OF THE CORROSION HAS GONE ENTIRELY THROUGH THE SURFACE OF THE HONEYCOMB PANEL.
